Advances in Difference Equations
Advances in Difference Equations is a peer-reviewed open access journal published under the brand SpringerOpen. The theory of difference equations, the methods used, and their wide applications have advanced beyond their adolescent stage to occupy a central position in applicable analysis. In fact, in the last 12 years, the proliferation of the subject has been witnessed by hundreds of research articles, several monographs, many international conferences, and numerous special sessions.The theory of differential and difference equations forms two extreme representations of real world problems. For example, a simple population model when represented as a differential equation shows the good behavior of solutions whereas the corresponding discrete analogue shows the chaotic behavior. The actual behavior of the population is somewhere in between. Articles published in Advances in Difference Equations will include such situations.The aim of Advances in Difference Equations is to report new developments in the field of difference equations, and their applications in all fields. Advances in Difference Equations will accept high-quality articles containing original research results and survey articles of exceptional merit.
4 Volumes 4 Issues 657 Articles available from 2011 - 2014Browse Volumes & Issues
Loriana Andrei (May 2014)
Approximate controllability of impulsive neutral stochastic differential equations with fractional Brownian motion in a Hilbert space
Hamdy M Ahmed (May 2014)
- Journal Title
- Advances in Difference Equations
- Open Access
- Available under Open Access This content is freely available online to anyone, anywhere at any time.
- Volume 2011 / 2011 - Volume 2014 / 2014
- Online ISSN
- Springer International Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.